International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part B

The Laplace transform decomposition method applied to the numerical solution of the food chain ecoepidemic model


Author(s): Liberty Ebiwareme

Abstract: The aim of this study is to theoretically investigate the model parameters of the food chain ecoepidemic model using the Laplace transform decomposition method. The first-order autonomous differential equations governing the model were reduced via the Laplace transform and Adomian decomposition to an algebraic equation, where the inverse Laplace transform gives the pertinent parameters. The analytically obtained solution which is the partial sum of the infinite series is then treated with Pade approximation to improve its convergence. To validate the results obtained, we compare the numerical solution via LADM with other semi-analytical methods viz LADM-Pade and Daftardar-Jafari (DJM. The results obtained are presented in tables and figures. The comparison showed, there is excellent agreement between the methods. It is observed the method is valid, efficient, applicable, robust, and computationally convenient to handle both linear and nonlinear differential as well partial differential equations.

DOI: 10.22271/maths.2022.v7.i1b.784

Pages: 132-145 | Views: 182 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Liberty Ebiwareme. The Laplace transform decomposition method applied to the numerical solution of the food chain ecoepidemic model. Int J Stat Appl Math 2022;7(1):132-145. DOI: 10.22271/maths.2022.v7.i1b.784
Call for book chapter
International Journal of Statistics and Applied Mathematics